MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR
Model Number SC-4254
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The tunneling tool will not returned to bsn as it was discarded by the medical facility.A review of the manufacturing documentation for the device revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.A review of the sterilization documentation for the device was found to be satisfactory.
 
Event or Problem Description
A report was received that during a permanent ipg implantation procedure, an expired tunneling tool was used.The tunneling tool was five days beyond the expiration date.There was no harm to the patient.
 
Event or Problem Description
A report was received that during a permanent ipg implantation procedure an expired tunneling tool was used.The tunneling tool was five days beyond the expiration date.There was no harm to the patient.

Brand Name
PRECISION
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6589298
Report Number3006630150-2017-01903
Device Sequence Number10950113
Product Code LGW
UDI-Device Identifier08714729762751
UDI-Public(01)08714729762751(17)170225(10)17717850
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/25/2017
Device Model NumberSC-4254
Device Lot Number17717850
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2017
Supplement Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;